# SDR SWAA2024032166170

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 51,181 hours, 31,180 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VAPOR BARRIER HAS SINGLE VERTICAL CRACK 15.8 INCH IN LONG BETWEEN STIFFENER AT LBL 45.64 & LBL 31.83.<[01] REPAIRED WING CENTER SECTION REAR SPAR VAPOR BARRIER VERTICAL CRACK 15.8 INCH IN LONG BETWEEN STIFFENER AT LBL 45.64 & LBL 31.83 IAW SRM 57-10-10-1A-2-A00534. REPAIR UNDER PARA 2.C.(3)(A) WAS USED/ACCOMPLISHED. REINSPECTION REQUIRED AT EACH 600 FLIGHT CYCLE INTERVAL.
